Please use this identifier to cite or link to this item: http://hdl.handle.net/11452/17186
Title: A geometric description of the peritechia of the Pseudonectria rousseliana (Mont.) Wollenw
Authors: Hüseyin, Elşad
Öztürk, Günay
Uludağ Üniversitesi/Fen Edebiyat Fakültesi/Matematik Bölümü.
Uludağ Üniversitesi/Fen Edebiyat Fakültesi/Biyoloji Bölümü.
Arslan, Kadri
Akgül, Hasan
Ergül, Cem
Bulca, Betül
Keywords: Pseudonectria rousseliana
Surface of revolution
Twig and leaf blight
Peritechia
Issue Date: 2009
Publisher: Uludağ Üniversitesi
Citation: Arslan, K. vd. (2009). "A geometric description of the peritechia of the Pseudonectria rousseliana (Mont.) Wollenw". Journal of Biological and Environmental Sciences, 3(9), 67-70.
Abstract: In this study, a geometric and experimental analysis of the peritechia of Pseudonectria rousseliana (Mont.) Wollenw was presented. Experimentally, longitudinal length (|AB|) and the body ( CD ) of peritechia were measured. Geometrically, it was shown that the peritechia is comparable with a surface of revolution of a profile curve. On the same regions of the modelled surface the diameters of the horizontal sections was measured. It was found that the geometric and the experimental values were closely related.
URI: https://dergipark.org.tr/tr/download/article-file/497793
http://hdl.handle.net/11452/17186
ISSN: 1307-9530
1308-2019
Appears in Collections:2009 Cilt 3 Sayı 9

Files in This Item:
File Description SizeFormat 
3_9_1.pdf184.17 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons